# SDR SWAA2024030659409

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 19,940 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT STRIP BUBBLED IN MULTIPLE AREAS AT 19ABC<[01] R&R PHOTOLUMINESCENT STRIP AT AREA 19ABC PER AMM 33-51-15.;[02] INSPECTED WORK PERFORMED
